# SDR HEEA078188

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,478 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Mount
- Part number: 407310203101
- Part serial: LP2025
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD MOUNT RUBBER IS DEBONDING.
